Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2016, Vol. 25 Issue (3): 030201    DOI: 10.1088/1674-1056/25/3/030201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Application of asymptotic iteration method to a deformed well problem
Hakan Ciftci1, H F Kisoglu2
1. Gazi Üniversitesi, Fen Fakültesi, Fizik Bölümü 06500 Teknikokullar Ankara, Türkiye;
2. Maritime Faculty, Department of Basic Sciences, Mersin University, Mersin, Turkey

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: